Does Lunesta cause weight gain?
- 5 Oct 2006 by Dansorth44
- lunesta, weight
Today, my doctor decided to put me on Lunesta. I have been off prescription drugs for a little over a year now, as my last experience was not pleasant. I gained over 20 pounds in a matter of months after starting Lexapro. I have since, as previously stated, stopped taking Lexapro. While I haven't lost any of the weight I had gained, my weight has remained the same since quitting Lexapro.
Has anyone experienced any weight gain such as this while taking Lunesta? I'm very hesitant to take it due to my Lexapro incident. Any personal experiences with Lunesta that anyone can share would be much appreciated. Thanks in advance for any replies.
8 Oct 2006
I've been on Lunesta for quite awhile, probably since it was released. I'm also the type of person that gains weight if I walk by a donut. I can say I have not gained any weight at all from taking Lunesta. In fact I've lost some since I'm not awake at night snacking any more.
If you wish to live and thrive, leave the next spider you see alive...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...
2 answers • 2 Jul 2010
I do gain weight easily and rry to lose, it's frustrating when I lose say 1/2 lb a week. Latley it seems I have been gain ing weight when I am ...
1 answer • 7 Jul 2010
I've had trouble sleeping for years now. I took Seroquel for a long time, and it did help me sleep, but it also seemed to cause me to gain a lot ...
1 answer • 2 Apr 2011
i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...
2 answers • 15 Dec 2011
I was switched from Lunesta to Ambien bcs I'ms I had except it didn't work too well. This time it has seemed to work better BUT I think I ...
1 answer • 7 Oct 2012